ID 56011
FullText URL
Author
Wu, Tsung-Hsuan Department of Mathematics National Tsing Hua University
Abstract
We give the stable splittings of the complex connective K-theory of the classifying space BSO(2n + 1), n≥1.
Keywords
stable splitting
complex connective K-theory
classifying space
Adams spectral sequence
Note
Mathematics Subject Classi cation. 55N20.
Published Date
2018-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume60
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
73
End Page
89
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
Official Url
http://www.math.okayama-u.ac.jp/mjou/
language
英語
Copyright Holders
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/4